×

zbMATH — the first resource for mathematics

Kostant pairs of Lie type and conformal embeddings. (English) Zbl 07215802
Adamović, Dražen (ed.) et al., Affine, vertex and \(W\)-algebras. Based on the INdAM workshop, Rome, Italy, December 11–15, 2017. Cham: Springer (ISBN 978-3-030-32905-1/hbk; 978-3-030-32906-8/ebook). Springer INdAM Series 37, 1-22 (2019).
Summary: We deal with some aspects of the theory of conformal embeddings of affine vertex algebras, providing a new proof of the Symmetric Space Theorem and a criterion for conformal embeddings of equal rank subalgebras. We study some examples of embeddings at the critical level. We prove a criterion for embeddings at the critical level which enables us to prove equality of certain central elements.
For the entire collection see [Zbl 1433.17002].

MSC:
17B Lie algebras and Lie superalgebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adamović, D., Perše, O.: The vertex algebra \(M(1)^+\) and certain affine vertex algebras of level \(-1\). SIGMA 8, 040 (2012), 16 pp · Zbl 1281.17029
[2] Adamović, D., Perše, O.: Some general results on conformal embeddings of affine vertex operator algebras. Algebr. Represent. Theory 16(1), 51-64 (2013) · Zbl 1281.17028
[3] Adamović, D., Perše, O.: Fusion rules and complete reducibility of certain modules for affine Lie algebras. J. Algebra Appl. 13, 1350062 (2014) · Zbl 1281.17024
[4] Adamović, D., Kac, V.G., Moseneder Frajria, P., Papi, P., Perše, O.: Finite vs infinite decompositions in conformal embeddings. Commun. Math. Phys. 348, 445-473 (2016) · Zbl 1405.17049
[5] Adamović, D., Kac, V.G., Moseneder Frajria, P., Papi, P., Perše, O.: Conformal embeddings of affine vertex algebras in minimal W-algebras II: decompositions. Japanese J. Math. 12(2), 261-315 (2017) · Zbl 1425.17037
[6] Adamović, D., Kac, V.G., Moseneder Frajria, P., Papi, P., Perše, O.: On the classification of non-equal rank affine conformal embeddings and applications. Sel. Math. New Ser. 24, 2455-2498 (2018) · Zbl 1447.17018
[7] Arakawa, T.: Representation theory of \(W\)-algebras and Higgs branch conjecture. arXiv:1712.07331, to appear in Proceedings of the ICM (2018)
[8] Arcuri, R.C., Gomez, J.F., Olive, D.I.: Conformal subalgebras and symmetric spaces. Nucl. Phys. B 285(2), 327-339 (1987)
[9] Cellini, P., Kac, V.G., Möseneder Frajria, P., Papi, P.: Decomposition rules for conformal pairs associated to symmetric spaces and abelian subalgebras of \(\mathbb{Z}_2\)-graded Lie algebras. Adv. Math. 207, 156-204 (2006) · Zbl 1162.17022
[10] Daboul C.: Algebraic proof of the symmetric space theorem. J. Math. Phys. 37(7), 3576-3586 (1996) · Zbl 0882.17018
[11] Frenkel, I.B., Zhu, Y.: Vertex operator algebras associated to representations of affine and Virasoro algebras. Duke Math. J. 66(1), 123-168 (1992) · Zbl 0848.17032
[12] Gaiotto, D.: Twisted compactifications of 3d \(N=4\) theories and conformal blocks. arXiv:1611.01528 · Zbl 1411.81192
[13] Goddard, P., Nahm, W., Olive, D.: Symmetric spaces, Sugawara energy momentum tensor in two dimensions and free fermions. Phys. Lett. B 160, 111-116 · Zbl 1177.81109
[14] Kac, V.G.: Lie superalgebras. Adv. Math. 26(1), 8-96 (1977) · Zbl 0366.17012
[15] Kac, V.G.: Infinite Dimensional Lie Algebras, 3rd edn. Cambridge University Press, Cambridge (1990) · Zbl 0716.17022
[16] Kac, V.G., Sanielevici, M.: Decomposition of representations of exceptional affine algebras with respect to conformal subalgebras. Phys. Rev. D 37(8), 2231-2237 (1988)
[17] Kac, V.G., Wakimoto, M.: Modular and conformal invariance constraints in representation theory of affine algebras. Adv. Math. 70, 156-236 (1988) · Zbl 0661.17016
[18] Kac, V.G., Möseneder Frajria, P., Papi, P.: Dirac operators and the very strange formula for Lie superalgebras. In: Papi, P., Gorelik, M. (eds.) Advances in Lie Superalgebras. Springer INdAM Series, vol. 7. Springer, Berlin (2014) · Zbl 1344.17010
[19] Kostant, B.: A cubic Dirac operator and the emergence of Euler number multiplets for equal rank subgroupps. Duke Math. J. 100(3), 447-501 (1999) · Zbl 0952.17005
[20] Moore, G.W., Tachikawa, Y.: On 2d TQFTs whose values are holomorphic symplectic varieties. In: Proceeding of Symposia in Pure Mathematics, vol. 85 (2012). arXiv:1106.5698
[21] Schellekens, A.N., Warner, N.P.: Conformal subalgebras of Kac-Moody algebras. Phys. Rev. D (3) 34(10), 3092-3096 (1986)
[22] Tachikawa, Y.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.